# SDR IPXA12171087

- Difficulty date: January 6, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 242EF IS PUNCTURED ON UPPER SURFACE.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 242EF IAW EO A300-5320-42721-B, PARA 6A AND EO A300-532-42722-B, PARA 6A.
